Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the $\overline {\mu }$–invariant of rational surface singularities
HTML articles powered by AMS MathViewer

by András I. Stipsicz PDF
Proc. Amer. Math. Soc. 136 (2008), 3815-3823 Request permission

Abstract:

We show that for rational surface singularities with odd determinant the $\overline {\mu }$–invariant defined by W. Neumann is an obstruction for the link of the singularity to bound a rational homology 4–ball. We identify the $\overline {\mu }$–invariant with the corresponding correction term in Heegaard Floer theory.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J17, 57M27
  • Retrieve articles in all journals with MSC (2000): 14J17, 57M27
Additional Information
  • András I. Stipsicz
  • Affiliation: Rényi Institute of Mathematics, H-1053 Budapest, Reáltanoda utca 13–15, Hungary - and - Department of Mathematics, Columbia University, New York, New York 10027
  • MR Author ID: 346634
  • Email: stipsicz@math-inst.hu, stipsicz@math.columbia.edu
  • Received by editor(s): September 28, 2007
  • Published electronically: May 28, 2008
  • Communicated by: Daniel Ruberman
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3815-3823
  • MSC (2000): Primary 14J17, 57M27
  • DOI: https://doi.org/10.1090/S0002-9939-08-09439-2
  • MathSciNet review: 2425720